Hi - I have low TSH at .23 and two tests at .41. I have within range on T-3 and T-4. I seem to have all the symptoms of hypothyroidism, including weight gain, depression, dry hair, thinning hair, hair breaking off, cold hands and feet, heavy weight in the middle, apathy, cognitive disorders: disorganization, word blocking, memory issues, fatigue, I may be high copper and will pursue that. In the meantime, I do think that this looks like hypothyroidism with secondary pituitary disorder. My doctor just put me on the Elimination Diet to see if I am gluten intolerant and possibly have celiac disease. Also, my cortisol was very low in the morning. I now take 5 mg of Cortef and that works. I do have more energy but not nearly as much as I need. I also have sleep disorder if I do not take the Cortef and walk in the morning to get sun into my eyes and raise the cortisol. There are days I cannot do that. I hope you can help me. Thanks, Jan
Would recommend a general endocrine consultation to sort this out. You have multiple nonspecific symptoms and nearly normal thyroid labs - secondary hypothyroidism is not likely if the T4 and T3 are normal in this setting.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.